Sh:771

Bib entry
@article{Sh:771,
 author = {Shelah, Saharon},
 title = {{Polish algebras, shy from freedom}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {181},
 year = {2011},
 pages = {477--507},
 issn = {0021-2172},
 doi = {10.1007/s11856-011-0020-x},
 mrclass = {20A15 (03C55 20B27 54H11)},
 mrnumber = {2773054},
 mrreviewer = {U. Felgner},
 doi = {10.1007/s11856-011-0020-x},
 note = {\href{https://arxiv.org/abs/math/0212250}{arXiv: math/0212250}},
 arxiv_number = {math/0212250}
}